# SDR UPS02839483

- Difficulty date: August 23, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 67,392 hours, 44,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L1 UPPER FWD DOOR CORNER HAS 4 EACH CRACKS ON EXTERNAL SKIN.  FABRICATED DOUBLERS AND FILLER.  INSTALLED REPAIR DOUBLERS, FILLERS, DOOR PAN, PAN SPLICES, DOOR SOPS, TORQUE BOX WEBS, SEAL DEPRESSOR AND CALIFORNIA PNL IAW DC8 SRM 51-1-21, 51-1-21A, 51-1-20D, AND 51-3-0.
